Vol. 84, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Harmonic majoration of quasibounded type

Shigeo Segawa

Vol. 84 (1979), No. 1, 199–200
Abstract

Let OAL (resp. OAS) be the class of open Riemann surfaces on which there exists no nonconstant analytic functions f such that log +|f| have harmonic (resp. quasi-bounded harmonic) majorant. It is shown that OAL = OAS for surfaces of finite genus.

Mathematical Subject Classification 2000
Primary: 30F20
Milestones
Received: 9 February 1979
Published: 1 September 1979
Authors
Shigeo Segawa